Alert archive / Arkansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 180, NWS Memphis, TN

June 13, 2004Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 13, 2004, 9:14 PM CDT for Mississippi County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2004, 9:14 PM CDT (02:14 UTC)
Expired
Jun 13, 2004, 9:45 PM CDT
In force
31 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Mississippi County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2004-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2004-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2203 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS54 KMEG 140214
SVRMEM
ARC093-140245-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CDT SUN JUN 13 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSISSIPPI COUNTY IN EASTERN ARKANSAS

* UNTIL 945 PM CDT

* AT 914 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER
  JOINER...MOVING NORTH AT 25 MPH.

* CITIES IN THE PATH OF THIS STORM THROUGH 945 PM CDT INCLUDE...
  BASSETT...
  WILSON...
  MARIE...
  KEISER...

.LARGE HAIL IS POSSIBLE WITH THIS STORM. IF YOU ARE IN THE PATH OF
THIS STORM...MOVE TO A STURDY SHELTER

.DAMAGING WINDS IN EXCESS OF 60 MPH ARE LIKELY WITH THIS STORM. IF
YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3545 9020 3543 9004 3568 8998 3569 9014

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:00 PM CDT, 8 hours 14 minutes earlier.

Area forecast discussion, Jun 13, 1:00 PM CDT, 8 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT SUN JUN 13 2004

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY FIRING ALONG AN OUTFLOW
BOUNDARY THAT IS MOVING THROUGH PORTIONS OF THE MIDSOUTH THIS
AFTERNOON. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS
AND LARGE HAIL BEING THE THE PRIMARY THREATS. THESE STORMS WILL
LINGER INTO THE EVENING HOURS.

A SHORTWAVE WILL PUSH INTO THE MIDSOUTH TONIGHT INTO EARLY MONDAY
WHICH WILL BRING CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS TO
THE AREA. MEANWHILE...A LOW PRESSURE SYSTEM CURRENTLY OVER THE GULF
OF MEXICO WILL APPROACH THE LOUISIANA/TEXAS COAST WHICH WILL SPREAD
TROPICAL MOISTURE INTO THE MIDSOUTH ESPECIALLY SOUTHERN PORTIONS.
THE LOW WILL CONTINUE TO PUSH BANDS OF RAINFALL INTO THE MIDSOUTH
THROUGH THURSDAY. HAVE BUMPED UP POPS DURING THIS TIME PERIOD.

ON THURSDAY THROUGH THE END OF THE FORECAST...A COLD FRONT WILL MOVE
INTO AND WILL MEANDER AROUND THE CWA...BRINGING SCATTERED SHOWERS
AND THUNDERSTORMS TO THE AREA.
&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MS...NONE.
MO...NONE.
TN...NONE.
&&

KRS
Hazardous weather outlook, Jun 13, 1:15 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CDT SUN JUN 13 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-141000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
115 PM CDT SUN JUN 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

AN UPPER LEVEL DISTURBANCE OVER EASTERN OKLAHOMA WILL MOVE INTO
CENTRAL ARKANSAS LATER THIS AFTERNOON WHILE AN OUTFLOW BOUNDARY
SETTLES ACROSS THE NORTHERN HALF OF THE MID SOUTH. SINCE THE AIRMASS
CONTINUES TO BE VERY UNSTABLE THESE FEATURES WILL TRIGGER SCATTERED
THUNDERSTORMS. ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING...MAINLY ACROSS NORTH MISSISSIPPI AND MUCH OF WEST TENNESSEE.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MOST LIKELY THREATS.

.DAYS TWO THROUGH SEVEN...
A TROPICAL DISTURBANCE WILL MOVE INTO THE NORTH-CENTRAL GULF COAST
MONDAY. MOISTURE FROM THIS SYSTEM WILL CAUSE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS TO SPREAD INTO THE MIDSOUTH FROM THE SOUTH
MONDAY NIGHT INTO TUESDAY...ESPECIALLY IN NORTH MISSISSIPPI. IN
ADDITION...THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE MUCH OF
THIS WEEK RESULTING IN A DAILY CHANCE OF THUNDERSTORMS.
HOWEVER...WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

WER

In the hours before

Special weather statement, Jun 13, 3:26 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
0326 PM CDT SUN JUN 13 2004

ARZ028-036-048-TNZ001>003-019-020-048>051-088-132126-
CRITTENDEN AR-MISSISSIPPI AR-ST FRANCIS AR-CROCKETT TN-DYER TN-
GIBSON TN-HAYWOOD TN-LAKE TN-LAUDERDALE TN-OBION TN-SHELBY TN-
TIPTON TN-WEAKLEY TN-

SEVERE THUNDERSTORM WATCH NUMBER 458 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES:

IN ARKANSAS...
CRITTENDEN...   MISSISSIPPI...  ST. FRANCIS...

IN TENNESSEE...
CROCKETT...     DYER...         GIBSON...       HAYWOOD...
LAKE...         LAUDERDALE...   OBION...        SHELBY...
TIPTON...       WEAKLEY...

ARZ049-058-MSZ001>017-TNZ004-021-052>055-089>092-132126-
LEE AR-PHILLIPS AR-ALCORN MS-BENTON MS-COAHOMA MS-DESOTO MS-ITAWAMBA
MS-LAFAYETTE MS-LEE MS-MARSHALL MS-PANOLA MS-PONTOTOC MS-PRENTISS
MS-QUITMAN MS-TATE MS-TIPPAH MS-TISHOMINGO MS-TUNICA MS-UNION MS-
CARROLL TN-CHESTER TN-DECATUR TN-FAYETTE TN-HARDEMAN TN-HARDIN TN-
HENDERSON TN-HENRY TN-MCNAIRY TN-MADISON TN-

SEVERE THUNDERSTORM WATCH NUMBER 458 REMAINS IN EFFECT FOR THE
FOLLOWING COUNTIES:

IN ARKANSAS...
LEE...          PHILLIPS...

IN MISSISSIPPI...
ALCORN...       BENTON...       COAHOMA...      DESOTO...
ITAWAMBA...     LAFAYETTE...    LEE...          MARSHALL...
PANOLA...       PONTOTOC...     PRENTISS...     QUITMAN...
TATE...         TIPPAH...       TISHOMINGO...   TUNICA...
UNION...

IN TENNESSEE...
CARROLL...      CHESTER...      DECATUR...      FAYETTE...
HARDEMAN...     HARDIN...       HENDERSON...    HENRY...
MCNAIRY...      MADISON...
Local storm report, Jun 13, 3:56 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT SUN JUN 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PARIS                   36.30N 88.31W
06/13/2004                   HENRY              TN   LAW ENFORCEMENT

            LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
            TREES DOWN. PEA SIZE HAIL ALSO REPORTED.

1145 AM     HAIL             KENNETT                 36.24N 90.05W
06/13/2004  1.25 INCH        DUNKLIN            MO   LAW ENFORCEMENT

1155 AM     TSTM WND DMG     5 E HUNTINGDON          36.01N 88.32W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1155 AM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/13/2004                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND

1235 PM     TSTM WND DMG     GILT EDGE               35.53N 89.83W
06/13/2004                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN

1250 PM     TSTM WND DMG     SAMBURG                 36.38N 89.35W
06/13/2004                   OBION              TN   LAW ENFORCEMENT

            TREES DOWN

0155 PM     HAIL             TRENTON                 35.97N 88.94W
06/13/2004  1.75 INCH        GIBSON             TN   PUBLIC

0155 PM     HAIL             GIBSON                  35.87N 88.85W
06/13/2004  0.75 INCH        GIBSON             TN   PUBLIC

0235 PM     FLASH FLOOD      MCKENZIE                36.14N 88.51W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
            LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
            MCKENZIE.

0245 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS CARROLL COUNTY.

0351 PM     HAIL             E TUPELO                34.26N 88.73W
06/13/2004  0.75 INCH        LEE                MS   TRAINED SPOTTER

            PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO

&&

JFB
Local storm report, Jun 13, 4:10 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT SUN JUN 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PARIS                   36.30N 88.31W
06/13/2004                   HENRY              TN   LAW ENFORCEMENT

            LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
            TREES DOWN. PEA SIZE HAIL ALSO REPORTED.

1145 AM     HAIL             KENNETT                 36.24N 90.05W
06/13/2004  1.25 INCH        DUNKLIN            MO   LAW ENFORCEMENT

1155 AM     TSTM WND DMG     5 E HUNTINGDON          36.01N 88.32W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1155 AM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/13/2004                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND

1235 PM     TSTM WND DMG     GILT EDGE               35.53N 89.83W
06/13/2004                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN

1250 PM     TSTM WND DMG     SAMBURG                 36.38N 89.35W
06/13/2004                   OBION              TN   LAW ENFORCEMENT

            TREES DOWN

0155 PM     HAIL             TRENTON                 35.97N 88.94W
06/13/2004  1.75 INCH        GIBSON             TN   PUBLIC

0155 PM     HAIL             GIBSON                  35.87N 88.85W
06/13/2004  0.75 INCH        GIBSON             TN   PUBLIC

0235 PM     FLASH FLOOD      MCKENZIE                36.14N 88.51W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
            LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
            MCKENZIE.

0245 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS CARROLL COUNTY.

0351 PM     HAIL             E TUPELO                34.26N 88.73W
06/13/2004  0.75 INCH        LEE                MS   TRAINED SPOTTER

            PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO

0403 PM     HAIL             GRAND JUNCTION          35.05N 89.19W
06/13/2004  0.75 INCH        HARDEMAN           TN   TRAINED SPOTTER

&&

JFB
Local storm report, Jun 13, 5:15 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT SUN JUN 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PARIS                   36.30N 88.31W
06/13/2004                   HENRY              TN   LAW ENFORCEMENT

            LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
            TREES DOWN. PEA SIZE HAIL ALSO REPORTED.

1145 AM     HAIL             KENNETT                 36.24N 90.05W
06/13/2004  1.25 INCH        DUNKLIN            MO   LAW ENFORCEMENT

1155 AM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/13/2004                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND

1155 AM     TSTM WND DMG     5 E HUNTINGDON          36.01N 88.32W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1235 PM     TSTM WND DMG     GILT EDGE               35.53N 89.83W
06/13/2004                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN

1250 PM     TSTM WND DMG     SAMBURG                 36.38N 89.35W
06/13/2004                   OBION              TN   LAW ENFORCEMENT

            TREES DOWN

0155 PM     HAIL             GIBSON                  35.87N 88.85W
06/13/2004  0.75 INCH        GIBSON             TN   PUBLIC

0155 PM     HAIL             TRENTON                 35.97N 88.94W
06/13/2004  1.75 INCH        GIBSON             TN   PUBLIC

0235 PM     FLASH FLOOD      MCKENZIE                36.14N 88.51W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
            LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
            MCKENZIE.

0245 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS CARROLL COUNTY.

0351 PM     HAIL             E TUPELO                34.26N 88.73W
06/13/2004  0.75 INCH        LEE                MS   TRAINED SPOTTER

            PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO

0403 PM     HAIL             GRAND JUNCTION          35.05N 89.19W
06/13/2004  0.75 INCH        HARDEMAN           TN   TRAINED SPOTTER

0455 PM     FLASH FLOOD      10 NW TUPELO            34.37N 88.86W
06/13/2004                   PONTOTOC           MS   TRAINED SPOTTER

            WATER ENCROACHING ON STATE HWY 348 AND HWY 9

0503 PM     HAIL             DUMAS                   34.57N 90.37W
06/13/2004  0.75 INCH        TUNICA             MS   TRAINED SPOTTER

            PENNY SIZE HAIL NEAR HWY 370

&&

JFB
Local storm report, Jun 13, 8:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT SUN JUN 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PARIS                   36.30N 88.31W
06/13/2004                   HENRY              TN   LAW ENFORCEMENT

            LARGE TREE ON POWER LINES ALONG WITH MANY OTHER SMALL
            TREES DOWN. PEA SIZE HAIL ALSO REPORTED.

1145 AM     HAIL             KENNETT                 36.24N 90.05W
06/13/2004  1.25 INCH        DUNKLIN            MO   LAW ENFORCEMENT

1155 AM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/13/2004                   DUNKLIN            MO   LAW ENFORCEMENT

            POWER LINES DOWN, BUILDING DAMAGE, TRAILER BLOWN AROUND

1155 AM     TSTM WND DMG     5 E HUNTINGDON          36.01N 88.32W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1235 PM     TSTM WND DMG     GILT EDGE               35.53N 89.83W
06/13/2004                   TIPTON             TN   LAW ENFORCEMENT

            TREES DOWN

1250 PM     TSTM WND DMG     SAMBURG                 36.38N 89.35W
06/13/2004                   OBION              TN   LAW ENFORCEMENT

            TREES DOWN

0155 PM     HAIL             TRENTON                 35.97N 88.94W
06/13/2004  1.75 INCH        GIBSON             TN   PUBLIC

0155 PM     HAIL             GIBSON                  35.87N 88.85W
06/13/2004  0.75 INCH        GIBSON             TN   PUBLIC

0235 PM     FLASH FLOOD      MCKENZIE                36.14N 88.51W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 79 - HIGHLAND DRIVE. LOCAL
            LAW ENFORCEMENT CLOSING HIGHWAY 79 IN VICINITY OF
            MCKENZIE.

0245 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
06/13/2004                   CARROLL            TN   LAW ENFORCEMENT

            TREES REPORTED DOWN ACROSS CARROLL COUNTY.

0351 PM     HAIL             E TUPELO                34.26N 88.73W
06/13/2004  0.75 INCH        LEE                MS   TRAINED SPOTTER

            PENNY SIZE HAIL ON HWY 78 EAST OF TUPELO

0403 PM     HAIL             GRAND JUNCTION          35.05N 89.19W
06/13/2004  0.75 INCH        HARDEMAN           TN   TRAINED SPOTTER

0455 PM     FLASH FLOOD      10 NW TUPELO            34.37N 88.86W
06/13/2004                   PONTOTOC           MS   TRAINED SPOTTER

            WATER ENCROACHING ON STATE HWY 348 AND HWY 9

0503 PM     HAIL             DUMAS                   34.57N 90.37W
06/13/2004  0.75 INCH        TUNICA             MS   TRAINED SPOTTER

            PENNY SIZE HAIL NEAR HWY 370

0854 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
06/13/2004  0.88 INCH        CRITTENDEN         AR   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING GROUND NEAR WEST MEMPHIS
            AIRPORT

&&

JFB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningMEGCrittenden29 min
Jun 14, 3:28 PM CDTSevere Thunderstorm WarningMEGPoinsett32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.